# SDR BAQA081641

- Difficulty date: December 12, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N135MH
- Make and model: Urocop EC135T1
- Aircraft serial: 0131
- Aircraft time: 1,685 hours
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Actuator
- Part number: L673M40A1001
- Part serial: 0162
- Condition: Worn
- Location: Fenestron
- Part time: 1,686 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FENESTRON ACTUATOR ARM WORN.  REPLACED WITH SERVICEABLE UNIT.
